Found 2 results
Author [ Title(Asc)] Type Year
Filters: Author is Barlow, J.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
K
MacLeod, C., Perrin, W. F., Pitman, R. L., Barlow, J., Ballance, L. T., D’Amico, A., et al.. (2006). Known and inferred distributions of beaked whale species (Cetacea: Ziphiidae). Journal of Cetacean Research and Management, 7(3), 271-286. presented at the 2006.
A
Barlow, J., Ferguson, M., Perrin, W. F., Ballance, L. T., Gerrodette, T., Joyce, G., et al.. (2006). Abundance and density of beaked and bottlenose whales (Family Ziphiidae). Journal of Cetacean Research and Management 7(3):263-270., 7(3), 263-270.